JournalszaaVol. 25, No. 4pp. 535–554

The Hilbert Problem for Generalized Q-Holomorphic Functions

  • Sezayi Hizliyel

    Uludag University, Gorukle Bursa, Turkey
The Hilbert Problem for Generalized Q-Holomorphic Functions cover
Download PDF

Abstract

In this work, we extended classical Hilbert boundary value problem to generalized QQ-holomorphic functions by replacing the condition that the solution vanishes at infinity by that the solution has a finite order of growth at infinity.

Cite this article

Sezayi Hizliyel, The Hilbert Problem for Generalized Q-Holomorphic Functions. Z. Anal. Anwend. 25 (2006), no. 4, pp. 535–554

DOI 10.4171/ZAA/1306